Alert archive / Georgia / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 27, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Mar 25, 2005, 8:33 AM EST for Bryan County, Liberty County, Long County, Georgia. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 25, 2005, 8:33 AM EST (13:33 UTC)
- Expired
- Mar 25, 2005, 9:30 AM EST
- In force
- 57 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
Counties Bryan County, GA, Liberty County, GA, Long County, GA
The radar
The Charleston,SC radar (KCLX), 90 km from the middle of the area, began a volume at 13:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 25, 5:35 AM EST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 1.6 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1183 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCHS 251334
SVRCHS
GAC029-179-183-251430-
/O.NEW.KCHS.SV.W.0027.050325T1333Z-050325T1430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
833 AM EST FRI MAR 25 2005
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LONG COUNTY IN SOUTHEAST GEORGIA
BRYAN COUNTY IN SOUTHEAST GEORGIA
LIBERTY COUNTY IN SOUTHEAST GEORGIA
* UNTIL 930 AM EST
* AT 827 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
CLUSTERS OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE. THESE STORMS WERE LOCATED FROM
GLENNVILLE TO 8 MILES WEST OF PEMBROKE...MOVING EAST AT 45 MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
DONALD...
GUM BRANCH...
FLEMINGTON AND HINESVILLE...
PEMBROKE AND FORT STEWART...
LANIER...
VERY LARGE HAIL IS LIKELY WITH THIS DANGEROUS THUNDERSTORM. IF YOU
ARE IN THE PATH MOVE INDOORS TO AN INTERIOR ROOM ON THE LOWEST FLOOR
AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.
LAT...LON 3211 8171 3181 8195 3180 8140 3221 8144
3215 8174
$$
241 follow-up statement
000
WWUS52 KCHS 251420
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
916 AM EST FRI MAR 25 2005
GAC029-179-183-251430-
/O.CON.KCHS.SV.W.0027.000000T0000Z-050325T1430Z/
LONG-BRYAN-LIBERTY-
916 AM EST FRI MAR 25 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM EST
FOR LONG...BRYAN AND LIBERTY COUNTIES...
AT 915 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE CLUSTERS OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
RICHMOND HILL SOUTH TO LECOUNT...INTO EXTREME EASTERN LONG COUNTY
MOVING EAST AT 45 MPH.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3190 8155 3173 8189 3156 8164 3196 8131
3209 8145 3203 8153
$$
24What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 3:01 AM EST, 5 hours 32 minutes earlier.
Area forecast discussion, Mar 25, 3:01 AM EST, 5 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 301 AM EST FRI MAR 25 2005 .SHORT TERM /TODAY THROUGH SUNDAY/...CLOUDS WILL BE ON THE INCREASE DURING THE EARLY MORNING HOURS AS A SOUTHERN STREAM IMPULSE MOVES ACROSS THE REGION. THUNDERSTORMS CURRENTLY ALONG THE GULF COAST ARE IN AN AREA OF STRONG MOISTURE FLUX CONVERGENCE WHICH IS BRINGING A TROPICAL AIR MASS NORTHWARD FROM SOUTH FLORIDA AND THE GULF OF MEXICO. THE GFS IS LIKELY OVERDONE WITH THE EXTENT OF THE ACTIVITY ACROSS CWFA TODAY BUT OTHER MODELS ARE LIKELY UNDERDONE. WILL RAISE POPS INTO THE CHANCE CATEGORY ALL AREAS FOR TODAY. BASED ON THE STRENGTH OF THE WIND FIELDS AND EXPECTED INSTABILITY...AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE OVER SOUTHEAST GEORGIA. THE IMPULSE WILL MOVE OFF THE COAST BY TONIGHT LEAVING A WARM AND MOIST AIR MASS IN PLACE. THIS WILL SET THE STAGE FOR FOG FORMATION POSSIBLY DENSE IN SPOTS. THE WARM AND UNSTABLE AIR MASS WILL REMAIN IN PLACE FOR SATURDAY BUT A SIGNIFICANT TRIGGER WILL BE MISSING. LATE IN THE DAY STORMS MAY MOVE INTO SOUTHEAST GEORGIA FROM THE SOUTHWEST. WILL HAVE CHANCE POPS IN SOUTHEAST GEORGIA BUT ONLY SLIGHT CHANCE FOR SOUTH CAROLINA COUNTIES. MODELS SHOW IMPRESSIVE LIFT AND MODERATE INSTABILITY DEVELOPING ON THE NOSE OF A LOW LEVEL JET ON SATURDAY NIGHT. EXPECT NUMEROUS SHOWERS AND THUNDERSTORMS TO DEVELOP TO THE WEST AND MOVE RAPIDLY INTO THE CWFA. SOME SEVERE THUNDERSTORMS POSSIBLE...MAINLY IN SOUTHEAST GEORGIA EVEN DURING THE USUALLY UNFAVORABLE OVERNIGHT HOURS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. EXPECT NUMEROUS SHOWERS AND THUNDERSTORMS TO CONTINUE ON SUNDAY. STRONG WIND FIELDS AND MODERATE INSTABILITY SUGGEST A CONTINUED RISK OF SEVERE THUNDERSTORMS AND HEAVY RAINFALL...ALTHOUGH EXACT EVOLUTION OF STORMS IS UNCERTAIN. && .LONG TERM /MONDAY THROUGH THURSDAY/...A COLD FRONT WILL MOVE OFF THE COAST ON MONDAY SO WILL NEED TO KEEP CHANCE OF THUNDERSTORMS DURING THE FIRST HALF OF THE DAY. HIGH PRESSURE WILL BUILD INTO THE SOUTHEAST FOR THE REST OF NEXT WEEK. && .MARINE...WINDS STILL GENERALLY S/SW AOB 10 KTS THIS MRNG. WINDS SHOULD INCREASE TO 10 TO 15 KTS MOST WATERS THIS AFTN. GENERALLY LEANING TOWARD GFS SOLUTION BUT NOT QUITE TO THE SAME MAGNITUDE. WILL GRADUALLY BRING THE WINDS ARND TO A MORE W/NW DIRECTION LATE AFTN AND TONIGHT. SEAS CURRENTLY JUST BELOW 2 FT NEAR SHORE AND NEAR 3 FT FURTHER OFFSHORE. BACK DOOR COLD FRONT WILL DROP S TO A POSITION NEAR THE SAVANNAH RIVER BEFORE STALLING ON SAT. FRONT WILL LIFT BACK TO THE N ON SUNDAY AS LOW PRES GETS ORGANIZED OVER THE SRN PLAINS STATES. EXPECT WINDS AND SEAS TO GRADUALLY INCREASE IN RESPONSE TO THE LOW APPROACHING FROM THE SW. THE GFS HAS BEEN CONSISTENT FOR THE LAST SEVERAL RUNS IN BRINGING THE COLD FRONT THRU THE WATERS MON EVE. WILL CONTINUE WITH THIS TREND. CONDS SHOULD REACH SCA CRITERIA BY MON MORNING AND CONTINUE INTO TUE MRNG. && .AVIATION...PLENTY OF HIGH CLOUDS ARND THIS MRNG. VSBY COULD DIP TO MVFR CONDS IN PATCHY GROUND FOG BETWEEN 09Z-13Z IF THE WINDS DROP OFF. WINDS HAD BEEN LIGHT AND VRBL AT CHS AND SAV BUT CHS HAS RECENTLY PICKED BACK UP TO NEAR 5 KT. MODELS SHOW CONSIDERABLE LOW LEVEL MOISTURE APPCHG FROM THE S/SW THRU THE MRNG. COULD SEE SOME SHWRS OVER SE GA BY LATE MRNG EARLY AFTN AND MID TO LATE AFTN CHS AREA. FOR NOW...HAVE JUST GONE WITH SHWRS IN THE VCNTY IN TAFS. WILL TAKE A CLOSER LOOK AT 12Z TAF TO DETERMINE IF PRECIP WILL HAVE A BIGGER INFLUENCE. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SCW/JH
Hazardous weather outlook, Mar 25, 4:10 AM EST, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 410 AM EST FRI MAR 25 2005 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-260909- ALLENDALE-BEAUFORT-BERKELEY-BULLOCH-CANDLER-CHARLESTON-COASTAL BRYAN- COASTAL CHATHAM-COASTAL COLLETON-COASTAL JASPER-COASTAL LIBERTY- COASTAL MCINTOSH-DORCHESTER-EFFINGHAM-EVANS-HAMPTON-INLAND BRYAN- INLAND CHATHAM-INLAND COLLETON-INLAND JASPER-INLAND LIBERTY- INLAND MCINTOSH-JENKINS-LONG-SCREVEN-TATTNALL- INCLUDING THE CITIES OF...CLAXTON...DARIEN...HALFMOON LANDING... HINESVILLE...LUDOWICI...METTER...MILLEN...PEMBROKE...REIDSVILLE... SAVANNAH...SPRINGFIELD...STATESBORO...SYLVANIA...TOWNSEND... WILMINGTON...WILMINGTON ISLAND...ALLENDALE...BEAUFORT...CHARLESTON... HAMPTON...HILTON HEAD ISLAND...MONCKS CORNER...RIDGELAND... SAINT GEORGE AND WALTERBORO 410 AM EST FRI MAR 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM SOUTH SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA. .DAY ONE...TODAY AND TONIGHT. .SEVERE THUNDERSTORMS...SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TODAY. A FEW OF THE STORMS MAY BECOME SEVERE WITH LARGE HAIL...MAINLY ACROSS SOUTHEAST GEORGIA. PLEASE REFER TO THE LATEST DAY 1 OUTLOOK FROM THE STORM PREDICTION CENTER FOR MORE SPECIFIC INFORMATION. .RIVER FLOODING...MINOR FLOODING WILL CONTINUE ALONG THE LOWER SANTEE RIVER AT JAMESTOWN...AND ALONG THE SAVANNAH RIVER AT CLYO. RIVER FLOOD WARNINGS ARE IN EFFECT FOR BOTH LOCATIONS. REFER TO THE LATEST RIVER FLOOD STATEMENTS FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. .SEVERE THUNDERSTORMS...SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA FROM SATURDAY AFTERNOON THROUGH MONDAY MORNING. SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS DURING THIS PERIOD. PLEASE REFER TO THE LATEST DAY 2 AND DAY 3 OUTLOOKS FROM THE STORM PREDICTION CENTER FOR MORE SPECIFIC INFORMATION. .RIVER FLOODING...MINOR FLOODING WILL CONTINUE ALONG THE LOWER SANTEE RIVER AT JAMESTOWN...AND ALONG THE SAVANNAH RIVER AT CLYO. RIVER FLOOD WARNINGS ARE IN EFFECT FOR BOTH LOCATIONS. REFER TO THE LATEST RIVER FLOOD STATEMENTS AND THE RIVER FORECAST FOR ADDITIONAL INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS POSSIBLE TODAY.
In the hours before
Special weather statement, Mar 25, 4:30 AM EST, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 430 AM EST FRI MAR 25 2005 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-251800- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE... FORT MCALLISTER...SAVANNAH...TYBEE ISLAND...LUDOWICI... HINESVILLE...HALFMOON LANDING...TOWNSEND...DARIEN...ALLENDALE... HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER... RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON... JASPER 430 AM EST FRI MAR 25 2005 ...SEVERE WEATHER OUTLOOK... ...A SLIGHT RISK OF SEVERE WEATHER ACROSS SOUTHEAST GEORGIA TODAY... SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT SOUTHEAST GEORGIA AND SOUTHERN SOUTH CAROLINA TODAY. A FEW OF THE STORMS MAY BECOME SEVERE WITH THE MAIN HAZARD BEING LARGE HAIL. THE BEST CHANCE OF LARGE HAIL WILL BE ACROSS SOUTHEAST GEORGIA...BUT ISOLATED LARGE HAIL IS POSSIBLE ACROSS SOUTHERN SOUTH CAROLINA AS WELL. LAW ENFORCEMENT AGENCIES...SKYWARN GROUPS AND EMERGENCY MANAGERS SHOULD MONITOR WEATHER CONDITIONS IN THEIR AREA AND BE READY FOR ACTIVATION THIS MORNING. CITIZENS SHOULD CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS... TV OR YOUR LOCAL NEWS SOURCE FOR THE LATEST STATEMENTS.
Special weather statement, Mar 25, 7:21 AM EST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 721 AM EST FRI MAR 25 2005 GAZ099-100-114-115-251245- BULLOCH-CANDLER-EVANS-TATTNALL- 721 AM EST FRI MAR 25 2005 ...STRONG THUNDERSTORMS WILL IMPACT EVANS COUNTY...TATTNALL COUNTY... CANDLER COUNTY AND BULLOCH COUNTY THROUGH 745 AM EST... AT 721 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER COBBTOWN...OR ABOUT 11 MILES SOUTHWEST OF METTER...MOVING EAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND COLLINS...COBBTOWN...ALINE... UNDINE...PARISH...EXCELSIOR...PULASKI...ADABELLE...WINDFIELD AND WESTBROOKE THROUGH 745 AM EST. 1/2 INCH HAIL IS EXPECTED WITH THIS STORM. MOVE INSIDE IF STORMS APPROACH YOUR LOCATION. 24
Local storm report, Mar 25, 7:26 AM EST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
726 AM EST FRI MAR 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 AM HAIL 7 S LUDOWICI 31.61N 81.74W
03/25/2005 2.00 INCH LONG GA LAW ENFORCEMENT
&&
KMWLocal storm report, Mar 25, 7:48 AM EST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
748 AM EST FRI MAR 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM HAIL EULONIA 31.53N 81.43W
03/25/2005 1.25 INCH MCINTOSH GA PUBLIC
&&
KMWLocal storm report, Mar 25, 8:09 AM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
809 AM EST FRI MAR 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM HAIL 1 SE EULONIA 31.52N 81.42W
03/25/2005 1.75 INCH MCINTOSH GA PARK/FOREST SRVC
REPORTED BY GEORGIA FORESTRY COMMISSION
&&
KMWSpecial weather statement, Mar 25, 8:15 AM EST, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 815 AM EST FRI MAR 25 2005 SCZ047-048-051-251415- BEAUFORT-COASTAL JASPER-INLAND JASPER- 815 AM EST FRI MAR 25 2005 ...STRONG THUNDERSTORMS WILL IMPACT JASPER COUNTY AND BEAUFORT COUNTY THROUGH 915 AM EST... AT 814 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED NEAR SAVANNAH...MOVING EAST AT 40 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND LIMEHOUSE...LEVY...PRITCHARDVILLE...PRITCHARD...DAUFUSKIE ISLAND...HARBORTOWN...MYRTLE ISLAND...BRIGHTON BEACH...HILTON HEAD...BLUFFTON AND SEA PINES THROUGH 915 AM EST. HAIL UP TO ONE HALF INCH IN DIAMETER CAN BE EXPECTED.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 6:47 AM EST | Special Marine Warning | CHS | 88 min | |
| Mar 25, 6:55 AM EST | Severe Thunderstorm Warning | CHS | Long, Tattnall | 54 min |
| Mar 25, 7:01 AM EST | Severe Thunderstorm Warning | CHS | McIntosh | 46 min |
| Mar 25, 7:09 AM EST | Special Marine Warning | CHS | 96 min | |
| Mar 25, 7:16 AM EST | Severe Thunderstorm Warning | CHS | Liberty | 44 min |
| Mar 25, 7:32 AM EST | Severe Thunderstorm Warning | CHS | Bryan | 43 min |
| Mar 25, 7:41 AM EST | Severe Thunderstorm Warning | CHS | Chatham | 64 min |
| Mar 25, 7:54 AM EST | Severe Thunderstorm Warning | CHS | Tattnall | 51 min |
| Mar 25, 7:58 AM EST | Special Marine Warning | CHS | 92 min | |
| Mar 25, 8:08 AM EST | Severe Thunderstorm Warning | CHS | Evans | 52 min |
| Mar 25, 8:15 AM EST | Special Marine Warning | CHS | 60 min | |
| Mar 25, 9:40 AM EST | Special Marine Warning | CHS | 95 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.